MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA HP UNI FEM FIN BLK SZ 6; KNEE INSTRUMRNT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA HP UNI FEM FIN BLK SZ 6; KNEE INSTRUMRNT/TRIAL
Catalog Number 202471600
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It states the part (b)(4) does not slide on part (b)(4) (new product from the warehouse).This was detected during product inspection by orthokit technician.
 
Additional Manufacturer Narrative
Examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA HP UNI FEM FIN BLK SZ 6
Common Device Name
KNEE INSTRUMRNT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6815304
Report Number1818910-2017-23308
Device Sequence Number13702874
Product Code HWT
UDI-Device Identifier10603295083801
UDI-Public10603295083801
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number202471600
Device Lot NumberSO2001305
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2017
Initial Date Received by Manufacturer 07/25/2017
Supplement Date Received by Manufacturer12/14/2017
Initial Report FDA Received Date08/23/2017
Supplement Report FDA Received Date12/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1